# SDR AWXA200501028

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 54,769 hours, 37,552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - AIR TURN BACK - FLT 421 - AFTER DEPARTURE CREW REPORTED LOUD SQUEAL COMING FROM CAPTAIN'S WINDOW.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED THE CAPTAIN'S SLIDING WINDOW SEAL.  ALSO, RE-SEALED THE CAPTAIN'S FORWARD, L1, WINDOW.   PRESSURIZATION CHECKS WERE GOOD.
